MathSciNet Relay Station
MathSciNet bibliographic data
MR2286393 (2008i:35178) 35P25 (35B30 35B40 35Q53)
Tao, Terence Scattering for the quartic generalised Korteweg-de Vries equation. J. Differential Equations 232 (2007), no. 2, 623–651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement